# SDR SWAA2021102626193

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S..727B+14; 727C+5; 727C+10; 727D+3; 727D+7; 727D+10; 727D+14; 727D+19; 727E+2 AND 727E+6; R.B.L. 22; W.L. 154. ; / [18] INSTALLED FLOOR TO SIDEWALL SUPPORT AT ACB B.S 727 TO B.S 767; R.B.L. 22 W.L. 154 PER SRM 51-40-02-0G-0 AND DWG 146A7500; 146A7502; AND 146A0061; [19] VERIFIED CORRECTIVE ACTION ENTRY 17.; [20] VERIFIED CARD COMPLETE
